Volume 14, issue 6 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Index theory of the de Rham complex on manifolds with periodic ends

Tomasz Mrowka, Daniel Ruberman and Nikolai Saveliev

Algebraic & Geometric Topology 14 (2014) 3689–3700
Bibliography
1 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry, I, Math. Proc. Cambridge Philos. Soc. 77 (1975) 43 MR0397797
2 M F Atiyah, I M Singer, The index of elliptic operators, I, Ann. of Math. 87 (1968) 484 MR0236950
3 J B Conway, A course in operator theory, Graduate Studies in Mathematics 21, Amer. Math. Soc. (2000) MR1721402
4 J Dodziuk, de Rham–Hodge theory for $L^{2}$–cohomology of infinite coverings, Topology 16 (1977) 157 MR0445560
5 M Farber, Topology of closed one-forms, Mathematical Surveys and Monographs 108, Amer. Math. Soc. (2004) MR2034601
6 R H Fox, A quick trip through knot theory, from: "Topology of $3$–manifolds and related topics" (editor M K Fort Jr.), Prentice-Hall (1962) 120 MR0140099
7 B Hughes, A Ranicki, Ends of complexes, Cambridge Tracts in Mathematics 123, Cambridge Univ. Press (1996) MR1410261
8 S Kinoshita, On the Alexander polynomials of $2$–spheres in a $4$–sphere, Ann. of Math. 74 (1961) 518 MR0133126
9 W Lück, $L^2$–invariants: Theory and applications to geometry and $K\!$–theory, Ergeb. Math. Grenzgeb. 44, Springer (2002) MR1926649
10 J G Miller, The Euler characteristic and finiteness obstruction of manifolds with periodic ends, Asian J. Math. 10 (2006) 679 MR2282359
11 J W Milnor, Infinite cyclic coverings, from: "Conference on the topology of manifolds" (editor J G Hocking), Prindle, Weber & Schmidt (1968) 115 MR0242163
12 T Mrowka, D Ruberman, N Saveliev, An index theorem for end-periodic operators, arXiv:1105.0260
13 T Mrowka, D Ruberman, N Saveliev, Seiberg–Witten equations, end-periodic Dirac operators, and a lift of Rohlin's invariant, J. Differential Geom. 88 (2011) 333 MR2838269
14 A V Pajitnov, Proof of a conjecture of Novikov on homology with local coefficients over a field of finite characteristic, Dokl. Akad. Nauk SSSR 300 (1988) 1316 MR950499
15 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1976) MR0515288
16 C H Taubes, Gauge theory on asymptotically periodic $4$–manifolds, J. Differential Geom. 25 (1987) 363 MR882829